T Nation

Indigestion/Nausea. On TRT for a Yr. Help


#1

I have been on HRT for over a year now with no issues, I am taking the following:

200mg test cyp/week
25mg anavar (oxandrolone) troches under tongue in the morning once/day
Sermorelin

My Dr. also has me on several supplements, liver aides blends like milk thistle, green tea, pomegranate, a saw palmetto blend with beta-sitosterols etc, some lipid supplements like red yeast rice and gugguls, vitamin B complez, niacin, etc. etc.

I also take a probiotic every night

I've never had an issue until now, I am going on month 4 of taking the anavar 25mg/day. The first 3 months were fine until about 2 weeks ago. I am burping after meals, nauseas, can't eat, etc. I know it is NOT GERD.

I have taken Tren in the past, I AM NOT on tren right now. But the tren gave me the same issues with my stomach, the inability to digest food, always feeling full. Antacids don't help. I'm almost thinking its a lack of stomach acid maybe? Betaine HCl with pepsin maybe?

Is it high progesterone? High DHT maybe?

I have been fine all year, and fine for 3 months on the anavar. No changes in diet or supplements of PED. I know anavar can cause stomach issues but not at this low of a dose...

I get a FULL set of labs done every 3 months, everything is fine.
I have also had a stool test done a few months ago and all was good
I have called my Dr. but would appreciate any advice in the meantime

Any suggestions on how to get rid of this nausea and make my stomach start digesting food again? I NEED TO EAT!!

Thanks!


#2

Any current labs to post? everything was fine does not work for me.
I asked a year ago ...

Why are you taking those things for your liver?

Why are you using this: https://en.wikipedia.org/wiki/Danazol

Why taking anavar

Please read these stickies:
- advice for new guys
- protocol for injection

Are you overweight? Can be a hiatal hernia.

May need to get your stomach scoped. If you are due for an endoscope exam, they can do both ends at the same time.